Overview Of Celexa
People contemplating antidepressant medicines, particularly selective serotonin reuptake inhibitors (SSRIs) like escitalopram (Lexapro) and sertraline, are often concerned about weight gain (Zoloft). Another form of SSRI is Celexa, which is the brand name for the medication citalopram. It has varied effects on different people. It might lead you to gain or lose a tiny amount of weight, or it could cause you to gain or lose no weight at all. If you put on weight, it might be due to a variety of circumstances. Here’s all you need to know about it.
Antidepressants and weight gain
Depression medications might have an impact on your appetite and metabolism. These side effects might lead you to gain or lose weight in some situations. Although Celexa has been linked to a minor increase in weight, it is believed that the medicine does not cause this impact. Rather, the weight gain is most likely related to the drug’s increased hunger. A stronger appetite might lead to overeating, resulting in weight gain.
Celexa, on the other hand, may help you lose weight by suppressing your appetite. It has proven both effects in studies. It’s difficult to predict whether you’ll gain or lose weight. Over the course of a year, amitriptyline, bupropion, and nortriptyline (Pamelor) produced less weight gain than citalopram, according to a 2014 research of over 22,000 patient data.
Take into account that body weight changes caused by antidepressants are usually minor, perhaps a few pounds. It may cause some side effects in some individuals who are consuming it. If Celexa has any influence on your weight, whether weight increases or decreases, it will most likely be minimal. Then you can buy Celexa online from our website. Do not stop taking Celexa without consulting your doctor if you believe it is causing you to gain weight. Stopping Celexa suddenly might induce anxiety, irritability, disorientation, and difficulty sleeping. To avoid or prevent side effects, your doctor can work with you to decrease your dosage.
Other possible causes of weight gain
Remember that weight gain might well be triggered by a range of things other than the medication you’re taking. Depression, for example, can cause weight gain or loss. Some persons with depression don’t eat at all, while others eat excessively. It’s difficult to establish if weight gain is due to depression or the medicine used to treat it. A variety of other variables might also affect your weight. If you’re doing any of the following, talk to your doctor:
Adopting unhealthy habits, such as leading a sedentary lifestyle, which entails spending most of the day sitting, laying down, or performing little physical activity, not exercising, and consuming a lot of sugary or fatty meals. Taking some drugs, such as birth control pills, corticosteroids like prednisone (Rayos) or methylprednisolone (Medrol), and antipsychotics for bipolar disorder, schizophrenia, and depression.
What you can do about weight gain
If you’ve gained some weight and are bothered about it, consider these suggestions for modifying your diet and getting more exercise:
- Reduce your intake of sweets and sugary beverages.
- High-calorie items should be replaced with nutrient-dense fruits and vegetables.
- Eat more frequently and in smaller quantities throughout the day.
- Slowly eat.
- Instead of taking the elevator, take the steps.
- Get out of the house and go for a stroll.
- Begin a fitness regimen under the supervision of your doctor.
When attempting to reduce weight, it’s always advisable to seek expert help. Before beginning any physical activity, make sure to see your doctor. Ask your doctor for a referral to a qualified dietician if you need assistance with your diet.
Talk with your doctor
If you gain or lose a lot of weight after beginning Celexa, consult your doctor to figure out what’s causing the change. A weight increase of 10% or more of your body weight, especially if it occurs in a matter of weeks, maybe cause worry. If your doctor believes your weight gain is caused by Celexa, see if reducing your dose or switching to a different antidepressant can help.
On the other hand, if your doctor doesn’t believe your weight increase is due to Celexa, talk to him about what may be the underlying cause. If an individual is trying to live a healthy lifestyle but still gaining weight, speak with your doctor. In any event, feel free to discuss your weight problems with your doctor and ask any questions you may have. These might include questions like:
- Do you think Celexa is to blame for my weight gain?
- Should I take a lesser dose or change to a different medicine if this is the case?
- What weight-loss tips do you have for me?
- Is it possible for you to recommend me to a trained dietician for assistance with my diet?
- What are the other safe alternatives for me to increase my physical activity?